# SDR QXEA2018102500385

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 41,550 hours, 43,705 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO SEA THE RIGHT FUEL INLET TEMP GAUGE SHOWED 87C - 82C. WE RAN THE EA CHECKLIST AND TEMPERATURE DID NOT DECREASE. PERFORMED CONTINUITY AND MEGGER CHECKS OF WIRING FROM THE NR 2 FUEL TEMP CANNON PLUG P67 TO THE NR 2 IOM. ALL CHECKS ARE GOOD. REMOVED AND REPLACED THE NR 2 INPUT/OUTPUT MODULE AS A PRECAUTIONARY MEASURE IAW THE AMM TASK 31-41-11-00-801 AND 31-41-11-400-801. OPS CHECKS ARE GOOD. PERFORMED ENGINE RUN AT DIFFERENT RPM'S NO DEFECTS. NOTED.
